Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Sour taste in mouth, excessive hunger, weakness. On anti depressants. What can be done?

I have sour taste in mouth for the last six months after taking antideppressent for the last one year, I am also diabetic and taking antidiabetic medicines. I feel very hungry every time but unable to swallow food because of bad taste in mouth, because of that I am feeling weakness. Kindly send me the treatment or advise me a specialist doctor to whom I should visit.

Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
There can be various causes for a sour taste in mouth.
1... Uncontrolled diabetes can result in flourishing of bacteria at the back of tongue during sleep in night resulting in sour taste of mouth.
2... Gastroesophageal reflux diseas ( GERD ) can result in sour taste.
3... Sinus infection may result in post nasal drip.
4... Smoking or bad oral hygiene
5... Infected tooth or gum diseases.
6.. Deficiency of VIT B12 or ZINC.
you should consult a diabetologist and subject your self to thorough investigations.
Once the cause is found,it would be easy to treat you.
I hope it helps
Answered: Wed, 10 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor